Oscillation Criteria for Difference Equations with Several Oscillating Coefficients
This paper presents a new sufficient condition for the oscillation of all solutions of difference equations with several deviating arguments and oscillating coefficients. Corresponding difference equations of both retarded and advanced type are studied. Examples illustrating the results are also given.
M. Bohner et al., "Oscillation Criteria for Difference Equations with Several Oscillating Coefficients," Bulletin of the Korean Mathematical Society, vol. 52, no. 1, pp. 159-172, Korean Mathematical Society, Jan 2015.
The definitive version is available at https://doi.org/10.4134/BKMS.2015.52.1.159
Mathematics and Statistics
Keywords and Phrases
Advanced argument; Difference equations; Nonoscillatory solutions; Oscillating coefficients; Oscillatory solutions; Retarded argument
International Standard Serial Number (ISSN)
Article - Journal
© 2015 Korean Mathematical Society, All rights reserved.
01 Jan 2015